Search Results

There are 14966 results for: content related to: Coot : model-building tools for molecular graphics

  1. Finite Element Methods for the Equations of Waves in Fluid-Saturated Porous Media

    Chinese Journal of Geophysics

    Volume 43, Issue 2, March 2000, Pages: 291–306, SHAO Xiu-Min, LAN Zhi-Ling

    Version of Record online : 31 MAY 2013, DOI: 10.1002/cjg2.37

  2. Computationally efficient simultaneous policy update algorithm for nonlinear H state feedback control with Galerkin's method

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 9, June 2013, Pages: 991–1012, Biao Luo and Huai-Ning Wu

    Version of Record online : 16 APR 2012, DOI: 10.1002/rnc.2814

  3. Analysis of flow in the spiral casing using a streamline upwind Petrov Galerkin method

    International Journal for Numerical Methods in Engineering

    Volume 45, Issue 2, 20 May 1999, Pages: 147–174, P. K. Maji and G. Biswas

    Version of Record online : 26 MAR 1999, DOI: 10.1002/(SICI)1097-0207(19990520)45:2<147::AID-NME581>3.0.CO;2-G

  4. Averaging Invariance and its Consequences for Fluid Dynamics

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 78, Issue 12, December 1998, Pages: 841–854, E.G. Schlechtendahl

    Version of Record online : 14 DEC 1998, DOI: 10.1002/(SICI)1521-4001(199812)78:12<841::AID-ZAMM841>3.0.CO;2-K

  5. Mixing cell method for solving the solute transport equation with spatially variable coefficients

    Hydrological Processes

    Volume 12, Issue 5, 30 April 1998, Pages: 781–795, Guang-Te Wang, V. P. Singh and Shulin Chen

    Version of Record online : 4 DEC 1998, DOI: 10.1002/(SICI)1099-1085(19980430)12:5<781::AID-HYP625>3.0.CO;2-2

  6. Some remarks on the constant in the strengthened CBS inequality: Estimate for hierarchical finite element discretizations of elasticity problems

    Numerical Methods for Partial Differential Equations

    Volume 15, Issue 4, July 1999, Pages: 469–487, Michael Jung and Jean-François Maitre

    Version of Record online : 2 JUN 1999, DOI: 10.1002/(SICI)1098-2426(199907)15:4<469::AID-NUM4>3.0.CO;2-B

  7. Industrial Policy and Firm Heterogeneity

    The Scandinavian Journal of Economics

    Volume 101, Issue 4, December 1999, Pages: 597–616, Pedro P. Barros and Tore Nilssen

    Version of Record online : 17 DEC 2002, DOI: 10.1111/1467-9442.00175

  8. Finite element solution of free-surface ship-wave problems

    International Journal for Numerical Methods in Engineering

    Volume 45, Issue 5, 20 June 1999, Pages: 503–528, Sergio R. Idelsohn, Eugenio Oñate and Carlos Sacco

    Version of Record online : 21 APR 1999, DOI: 10.1002/(SICI)1097-0207(19990620)45:5<503::AID-NME570>3.0.CO;2-E

  9. Grundkonzept

    Die Finite-Elemente-Methode für Anfänger

    Herbert Goering, Hans-Görg Roos, Lutz Tobiska, Pages: 7–49, 2010

    Published Online : 4 AUG 2010, DOI: 10.1002/9783527630431.ch2

  10. A meshfree method for incompressible fluid dynamics problems

    International Journal for Numerical Methods in Engineering

    Volume 58, Issue 1, 7 September 2003, Pages: 127–158, I. Tsukanov, V. Shapiro and S. Zhang

    Version of Record online : 2 JUL 2003, DOI: 10.1002/nme.760

  11. Pressure Correction Method for Two-Dimensional and Three-Dimensional Flow Computations in Turbomachinery

    Aerothermodynamics of Turbomachinery: Analysis and Design

    Naixing Chen, Pages: 145–198, 2010

    Published Online : 27 APR 2010, DOI: 10.1002/9780470825020.ch8

  12. A mathematical model for the study of gliding motion of bacteria on a layer of non-Newtonian slime

    Mathematical Methods in the Applied Sciences

    Volume 27, Issue 12, August 2004, Pages: 1447–1468, T. Hayat, Y. Wang, A. M. Siddiqui and S. Asghar

    Version of Record online : 17 MAY 2004, DOI: 10.1002/mma.516

  13. Data structure and algorithms for fast automatic differentiation

    International Journal for Numerical Methods in Engineering

    Volume 56, Issue 13, 7 April 2003, Pages: 1949–1972, I. Tsukanov and M. Hall

    Version of Record online : 17 FEB 2003, DOI: 10.1002/nme.647

  14. Superconvergence in the projected-shear plate-bending finite element method

    Numerical Methods for Partial Differential Equations

    Volume 14, Issue 3, May 1998, Pages: 367–386, Zhimin Zhang

    Version of Record online : 7 DEC 1998, DOI: 10.1002/(SICI)1098-2426(199805)14:3<367::AID-NUM6>3.0.CO;2-K

  15. Analysis of functionally graded plates

    International Journal for Numerical Methods in Engineering

    Volume 47, Issue 1-3, 10 - 30 January 2000, Pages: 663–684, J. N. Reddy

    Version of Record online : 9 FEB 2000, DOI: 10.1002/(SICI)1097-0207(20000110/30)47:1/3<663::AID-NME787>3.0.CO;2-8

  16. An Eulerian-Lagrangian substructuring domain decomposition method for unsteady-state advection-diffusion equations

    Numerical Methods for Partial Differential Equations

    Volume 17, Issue 6, November 2001, Pages: 565–583, Hong Wang and Mohamed Al-Lawatia

    Version of Record online : 4 OCT 2001, DOI: 10.1002/num.1027

  17. On the Treatment of the Kutta-Joukowski Condition in Transonic Flow Computations

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 79, Issue 8, August 1999, Pages: 507–534, C.A. Coclici and W.L. Wendland

    Version of Record online : 8 JUL 1999, DOI: 10.1002/(SICI)1521-4001(199908)79:8<507::AID-ZAMM507>3.0.CO;2-B

  18. A compressible single-temperature conservative two-phase model with phase transitions

    International Journal for Numerical Methods in Fluids

    Volume 76, Issue 5, 20 October 2014, Pages: 282–311, G. La Spina, M. de' Michieli Vitturi and E. Romenski

    Version of Record online : 12 JUL 2014, DOI: 10.1002/fld.3934

  19. A projection method for shallow water equations

    International Journal for Numerical Methods in Fluids

    Volume 27, Issue 1-4, January 1998, Pages: 81–95, M. Morandi Cecchi, A. Pica and E. Secco

    Version of Record online : 4 DEC 1998, DOI: 10.1002/(SICI)1097-0363(199801)27:1/4<81::AID-FLD651>3.0.CO;2-O

  20. Dyson's nonintersecting Brownian motions with a few outliers

    Communications on Pure and Applied Mathematics

    Volume 62, Issue 3, March 2009, Pages: 334–395, Mark Adler, Jonathan Delépine and Pierre van Moerbeke

    Version of Record online : 27 AUG 2008, DOI: 10.1002/cpa.20264